# SDR VNAA2020010800901

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 12,607 hours, 11,599 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT VERTICAL DRAG ANGLE IS CRACKED FS 1200.  COMPLIED WITH REO 670-55-31-018 REV A.   APPLIED TOPCOAT IAW SRM 51-25-01-001-001-A01.
